# SDR VQI2014F00030

- Difficulty date: September 23, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4616
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 47215920BB00
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, ACTUATOR PITCHED UP DRAMATICALLY ON APE 2 BETWEEN 30K FT. AND 25K FT.  FAULT WAS ISOLATED TO ADD 2 AND ADR 2 WAS PLACED ON MEL.  OUTBID FLIGHT HAD A 1:23 MIN DELAY.  TROUBLESHOOTING AND RESOLUTION DOCUMENTED BELOW;  ITS YAW AS 34-44-02, AIRS SENSORS 11FP2, TAT 2, CONTINUITY TO AIRS 2, FOUND .537 K OHMS AT PIN 8J AND 8H AT PLUG SIDE OF AIRS 2.  REMOVED PLUG FROM TAT 2 AND JUMPED INSERT J AND E CONTINUES, REMOVED JUMPER FROM PLUG AT TAT 2 AND READ OPENS AT PINS 8H AND 8J OF AIRS 2.  ACT RETURNED TO ORIGINAL CONFIGURATION FOR DEPARTURE.  ITEM REMAINS DEFERRED.  YAW TAM 22-83-00-810-874-A, INTERFACE TEST OF ADD REF AM 34-13-00-740-002 PASSED.  INTERFACE TEST OF  IRE SYS REF AM 34-14-00-740-001 PASSED.  PERFORMED TAM 22-83-00-810-874-A. INTERFACE TEST OF ADD REF AM 34-13-00-740-002 PASSED, INTERFACE TEST OF IRE SYS REF AM 34-14-00-740-001 PASSED.  PERFORMED AIRS SENSOR WIRING CHECK BETWEEN TAT 2 AND ADIEU 2 YAW AS 34-11-02 CONTINUITY AND INSULATION GOOD.  THE MADDER 24367 REMAIN OPEN.  TROUBLESHOOTING UPDATED ON TAX.  MORE TROUBLESHOOTING NEEDED YAW TAM 34-11-810-865-A, FOUND PHC2 INOPERATIVE.  R & R PHI 6DA2, YAW AM 31-31-34.  GOOD OPS TEST.  ADD YAW AM 34-13-00-740-003-A.
